# SDR AALA202404082564

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 12,366 hours, 3,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211052200200
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 SLIDE GIRT BAR INSTALLED INCORRECTLY. MAINTENANCE CORRECTLY INSTALLED GIRT BAR AND ACCOMPLISHED  A SATISFACTORY OPERATIONAL CHECK.
